| Model Number |
TFNT40 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Three high quality slit lamp images were provided and reviewed.Two images show the anterior surface of an intraocular lens at high magnification, and the third is a retro-illuminated view.The three images show what appear to be deposits on the anterior surface of the intraocular lens, and the retro-illuminated view additionally shows what appears to be a linear strand running across the approximately lower left quadrant on the posterior surface of the intraocular lens.The source of the observations is unable to be determined based on the images.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, intraocular lens had "dots/marks" on the surface and the patient experienced visual discomfort at night.There are two medical device reports associated with this patient.This report is associated with file 1 of 2.Additional information has been requested.